# SDR ABXA010873

- Difficulty date: May 9, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,163 hours, 47,962 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Cylinder
- Part number: 39208025501
- Part serial: BXT6780224
- Condition: Defective
- Location: Lt Mlg
- Part time: 7,480 hours, 5,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, RIGHT HYDRAULIC QUANTITY DROPPED TO 2 GALLONS.  THE RIGHT HYDRAULIC PUMPS AND QUANTITY INCREASED TO 10 GALLONS DURING DESCENT.  THE PUMPS WERE TURNED BACK ON AND THE QUANTITY ON THE RIGHT SIDE WENT TO ZERO.  THE GEAR WAS EXTENDED MANUALLY.  FOUND THE LEFT MAIN LANDING GEAR RETRACT CYLINDER LEAKING.  REPLACED THE LEFT MAIN LANDING GEAR RETRACT CYLINDER IAW DC-9 MM 32-32-02-2-0004.
